# SDR 98UAL900131

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Engine: Ge CFM56*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Spoiler
- Component: 654456115
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF 'A' SYSTEM HYDRAULIC FLUID.  FLUID LEVEL DOWN TO 36 PERCENT.  TURNING OFF EMDP STOPPED FLUID LOSS.  IN CRUISE WITH EMDP OFF, THE EDP LOW PRESS LIGHT BEGAN TO FLICKER AND 'A' SYSTEM PRESSURE FLUCTUATED, ONE TIME DROPPING BELOW 2000 PSI.  QUANTITY WAS OBSERVED AT 30 PERCENT.  *S/D*  THE NUMBER 3 FLIGHT SPOILER WAS FOUND TO BE LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED.  SINCE THE REPLACEMENT, THE AIRPLANE HAS NOT HAD ANY HYDRAULIC SYSTEM FLUID LOSS PROBLEMS.
